# SDR AALA2009021900502

- Difficulty date: February 19, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT NUMBER 4 EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP AT RIGHT NUMBER 4 EMERGENCY SLIDE LIGHT.
